# SDR 2007UALA02760

- Difficulty date: July 20, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 25,421 hours, 9,737 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF BLUE HYDRAULIC SYSTEM.    LOSS OF HYDRAULIC FLUID DUE TO LEAK AT MOUNTING POINT FLANGE OF THE ELECTRIC HYD PUMP.   REPLACED BLUE ELECTRIC HYDRAULIC PUMP, SERVICED SYSTEM.
